# SDR USAA070616

- Difficulty date: August 8, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 50,034 hours, 50,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 950 LBL 51, INTERCOSTAL HAS CORROSION.  REMOVED & REPLACED INTERCOSTAL; CORR TASK C53-107-01; LEVEL 2, DEFECT SIZE:  3 INCHES.
